Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 200, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 1, 2015, 10:45 PM CDT for Howard County, Missouri. It took effect at Jul 2, 2015, 12:51 AM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 10:45 PM CDT (03:45 UTC)
- In effect from
- Jul 2, 2015, 12:51 AM CDT
- Expired
- Jul 3, 2015, 6:03 AM CDT
- In force
- 29 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moniteau Creek near Fayette (FYTM7). The gauge peaked at 15.23 ft at Jul 2, 2015, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
507
WGUS43 KEAX 020345
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT WED JUL 1 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Moniteau Creek near Fayette affecting Howard County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC089-030345-
/O.NEW.KEAX.FL.W.0200.150702T0551Z-150703T1103Z/
/FYTM7.1.ER.150702T0551Z.150702T0800Z.150702T1103Z.UU/
1045 PM CDT WED JUL 1 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Moniteau Creek near Fayette.
* until Friday morning.
* At 10:30 PM Wednesday the stage was 12.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 17.8 feet by Thursday morning. The river
will fall below flood stage by Thursday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 12.7 Wed 10 PM 17.8 Thursday morning
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$2 follow-up statements
577
WGUS83 KEAX 020512
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU JUL 2 2015
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
Moniteau Creek near Fayette affecting Howard County.
Petite Saline Creek near Boonville affecting Cooper County.
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-030512-
/O.CON.KEAX.FL.W.0196.150702T0600Z-150704T2010Z/
/BLRM7.2.ER.150702T0600Z.150703T0000Z.150703T2010Z.UU/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday afternoon.
* At 12:00 AM Thursday the stage was 18.3 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 24.6 feet by this evening. The river
will fall below flood stage by Friday afternoon.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 18.3 Thu 12 AM 24.6 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-030511-
/O.EXT.KEAX.FL.W.0193.000000T0000Z-150704T1500Z/
/VLYM7.2.ER.150701T1255Z.150702T1800Z.150703T1500Z.NO/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Blackwater River at Valley City.
* until Saturday morning.
* At 11:00 PM Wednesday the stage was 28.2 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.5 feet by this
afternoon. The river will fall below flood stage late Friday
morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 28.2 Wed 11 PM 30.5 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-030511-
/O.EXT.KEAX.FL.W.0194.000000T0000Z-150707T1930Z/
/BLVM7.2.ER.150702T0347Z.150704T0000Z.150706T1930Z.NO/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday afternoon.
* At 11:45 PM Wednesday the stage was 25.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.4 feet by
Friday evening. The river will fall below flood stage early Monday
afternoon.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.0 Thu 12 AM 30.4 Friday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-030511-
/O.EXT.KEAX.FL.W.0197.000000T0000Z-150704T0237Z/
/OTTM7.2.ER.150701T2026Z.150702T1200Z.150703T0237Z.NO/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Lamine River near Otterville.
* until Friday evening.
* At 11:15 PM Wednesday the stage was 18.5 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
morning. The river will fall below flood stage tonight.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 18.5 Wed 11 PM 23.0 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC095-107-177-030511-
/O.EXT.KEAX.FL.W.0195.000000T0000Z-150704T1559Z/
/NAPM7.1.ER.150701T0956Z.150701T2030Z.150703T1559Z.UU/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* until Saturday morning.
* At 12:00 AM Thursday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Friday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.3 Thu 12 AM 17.3 after midnight this
morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-030511-
/O.EXT.KEAX.FL.W.0097.000000T0000Z-150705T1500Z/
/WVYM7.2.ER.150604T0345Z.150607T1545Z.150704T1500Z.NR/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Waverly.
* until Sunday morning.
* At 11:30 PM Wednesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.5 feet by this
evening. The river will fall below flood stage late Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 20.9 Wed 11 PM 21.5 this evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-030511-
/O.EXT.KEAX.FL.W.0098.000000T0000Z-150706T0730Z/
/MIAM7.2.ER.150604T0658Z.150607T2304Z.150705T0730Z.NO/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River At Miami.
* until late Sunday night.
* At 7:08 PM Wednesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by
early Friday morning. The river will fall below flood stage early
Sunday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 19.0 Wed 07 PM 20.3 early Friday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC053-089-030511-
/O.EXT.KEAX.FL.W.0198.150703T0730Z-150705T1200Z/
/BOZM7.1.ER.150703T0730Z.150703T1800Z.150704T1200Z.NO/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Boonville.
* from late tonight to Sunday morning.
* At 11:30 PM Wednesday the stage was 19.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 21.4 feet by early Friday afternoon. The
river will fall below flood stage by Saturday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 19.2 Wed 11 PM 21.4 early Friday afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC089-030511-
/O.EXT.KEAX.FL.W.0200.150702T0552Z-150703T1312Z/
/FYTM7.1.ER.150702T0552Z.150702T0800Z.150702T1312Z.UU/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Moniteau Creek near Fayette.
* until Friday morning.
* At 11:30 PM Wednesday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 17.6 feet by early this morning. The
river will fall below flood stage by this morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 14.9 Wed 11 PM 17.6 early this morning
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-030511-
/O.EXT.KEAX.FL.W.0199.150702T0951Z-150704T0041Z/
/BONM7.1.ER.150702T0951Z.150702T1800Z.150703T0041Z.UU/
1212 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* from early this morning to Friday evening.
* At 11:30 PM Wednesday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.0 feet by this afternoon. The river
will fall below flood stage by this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 13.5 Wed 11 PM 18.0 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$706
WGUS83 KEAX 020944
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 AM CDT THU JUL 2 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-030944-
/O.CON.KEAX.FL.W.0196.000000T0000Z-150704T2010Z/
/BLRM7.2.ER.150702T0729Z.150703T0000Z.150703T2010Z.UU/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday afternoon.
* At 4:00 AM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.6 feet by this
evening. The river will fall below flood stage Friday afternoon.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.8 Thu 04 AM 24.6 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-030943-
/O.CON.KEAX.FL.W.0193.000000T0000Z-150704T1500Z/
/VLYM7.2.ER.150701T1255Z.150702T1800Z.150703T1500Z.NO/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Blackwater River at Valley City.
* until Saturday morning.
* At 4:00 AM Thursday the stage was 28.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.5 feet by this
afternoon. The river will fall below flood stage late Friday
morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 28.8 Thu 04 AM 30.5 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-030943-
/O.CON.KEAX.FL.W.0194.000000T0000Z-150707T1930Z/
/BLVM7.2.ER.150702T0347Z.150704T0000Z.150706T1930Z.NO/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday afternoon.
* At 3:45 AM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.4 feet by
Friday evening. The river will fall below flood stage early Monday
afternoon.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 27.1 Thu 04 AM 30.4 Friday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-030943-
/O.EXT.KEAX.FL.W.0197.000000T0000Z-150704T0827Z/
/OTTM7.2.ER.150701T2026Z.150702T1800Z.150703T0827Z.NO/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Lamine River near Otterville.
* until late Friday night.
* At 4:15 AM Thursday the stage was 19.9 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
afternoon. The river will fall below flood stage Friday morning.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 19.9 Thu 04 AM 23.0 this afternoon
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC095-107-177-030943-
/O.CON.KEAX.FL.W.0195.000000T0000Z-150704T1559Z/
/NAPM7.1.ER.150701T0956Z.150701T2030Z.150703T1559Z.UU/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* until Saturday morning.
* At 4:00 AM Thursday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Friday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.3 Thu 04 AM 17.3 this morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-030943-
/O.CON.KEAX.FL.W.0097.000000T0000Z-150705T1500Z/
/WVYM7.2.ER.150604T0345Z.150607T1545Z.150704T1500Z.NR/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Waverly.
* until Sunday morning.
* At 4:30 AM Thursday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.5 feet by this
evening. The river will fall below flood stage late Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.0 Thu 04 AM 21.5 this evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-030943-
/O.CON.KEAX.FL.W.0098.000000T0000Z-150706T0730Z/
/MIAM7.2.ER.150604T0658Z.150607T2304Z.150705T0730Z.NO/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River At Miami.
* until late Sunday night.
* At 7:08 PM Wednesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by
early Friday morning. The river will fall below flood stage early
Sunday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 19.0 Wed 07 PM 20.3 early Friday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC053-089-030943-
/O.EXT.KEAX.FL.W.0198.150703T0336Z-150705T1200Z/
/BOZM7.1.ER.150703T0336Z.150703T1800Z.150704T1200Z.NO/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Missouri River at Boonville.
* from this evening to Sunday morning.
* At 4:30 AM Thursday the stage was 19.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 21.9 feet by early Friday afternoon. The river will fall
below flood stage by Saturday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 19.6 Thu 04 AM 21.9 early Friday afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC089-021014-
/O.CAN.KEAX.FL.W.0200.000000T0000Z-150703T1312Z/
/FYTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
444 AM CDT THU JUL 2 2015
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 4:30 AM Thursday the stage was 13.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.3 feet. The
river will continue to fall to 12.0 feet by Friday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 13.9 Thu 04 AM 13.8 early this morning
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-030943-
/O.EXT.KEAX.FL.W.0199.150702T1051Z-150704T0041Z/
/BONM7.1.ER.150702T1051Z.150702T1800Z.150703T0041Z.UU/
444 AM CDT THU JUL 2 2015
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Friday evening.
* At 3:30 AM Thursday the stage was 13.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 18.0 feet by this afternoon. The river
will fall below flood stage by this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 13.9 Thu 03 AM 18.0 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 1, 6:25 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 1, 6:25 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT Wed Jul 1 2015
.DISCUSSION...
Issued at 359 PM CDT WED JUL 1 2015
Tonight:
Could be a very active evening as ingredients coming together for
supercells. Airmass has been gradually recovering from eastern KS
into far west central MO from this mornings convection. Warm front
or the old outflow boundary has lifted northeast through the KC
Metro area, which the operational models had depicted further south.
This more northern displacement is allowing 3000-4000 J/kg of MLCAPE
over east central/southeast KS to be advected into west central MO.
Certainly plenty of shear with 45kt of 0-6km shear to support
rotating updrafts. Of note is the decrease in the 0-1km shear down
to 15kt. However, the 12z and 18z NAM ramped that up to 30kt by 03z
and 06z over the far southwestern counties. Latest RUC has latched
onto the more northern location of the front with convection
initiating along the front over west central MO between 21z-23z
which is in the range of what we had been anticipating.
Should convection develop near the Missouri River as forecast the
initial activity would likely be severe and include all severe
elements. Storms should congeal into another complex of heavy rain
producing storms and likely track through the current Flash Flood
Watch.
Thursday - Friday:
The train of shortwaves embedded within the northwest flow will
continue to provide a threat for convection, more so on Thursday.
Satellite imagery showed the next upstream vorticity max dropping
southeast from southern Alberta. Weak high pressure building in from
WI into IA will help shield the eastern CWA from the majority of the
convection. Below average temperatures expected due to the
northeasterly boundary layer winds.
4th of July Weekend:
Looking like we could get away with at least one dry day, Saturday
more so than Sunday. The northwest flow will begin to flatten as an
upper trough glides across southern Canada. A gradual warmup also
expected.
Monday - Wednesday:
The unsettled and rainy pattern returns under a modified northwest
flow regime with embedded shortwaves.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 620 PM CDT WED JUL 1 2015
Convection will be main concern this evening through around
03Z...warm front will focus these storms that will form around metro
Kansas City and continue to evolve towards the southeast through the
evening. These storms will be capable of producing isolated
tornadoes. KSTJ will have the least chance of convection as the front
is east and south of the KSTJ terminal. Rest of the evening after
storms move south and east will be VFR or MVFR overnight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ030>033-
038>040-044>046-054.
&&
DISCUSSION...MJ
AVIATION...AdolphsonHazardous weather outlook, Jul 1, 4:59 AM CDT, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 459 AM CDT WED JUL 1 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 459 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE HEAVY RAIN AND FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY...AND POSSIBLY INTO THE HOLIDAY WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 1, 10:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FLOOD SEDALIA 38.70N 93.23W
07/01/2015 PETTIS MO BROADCAST MEDIA
WATER REPORTEDLY COMING INTO A RADIO STUDIO, FORCING A
NEED FOR THEM TO SHUT OFF THEIR POWER FOR SAFETY
&&
LGLocal storm report, Jul 1, 10:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN ARCHIE 38.48N 94.35W
07/01/2015 E2.00 INCH CASS MO TRAINED SPOTTER
REPORT OF ABOUT 2 INCHES OF RAIN HAS FALLEN WITHIN 40
MINUTES
&&
LGLocal storm report, Jul 1, 10:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO PUBLIC
PICTURE VIA TWITTER OF FLOODING OVERTAKING A ROAD OFF OF
HWY 50, FORCING A CAR TO STALL OUT IN THE WATER
&&
LGLocal storm report, Jul 1, 10:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FUNNEL CLOUD RAYTOWN 39.01N 94.47W
07/01/2015 JACKSON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTING ROTATION DIRECTLY OVER RAYTOWN
59TH AND WOODSON.
&&
ADOLPHSONLocal storm report, Jul 1, 10:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLOOD SEDALIA 38.70N 93.23W
07/01/2015 PETTIS MO EMERGENCY MNGR
EM REPORTS AT LEAST 17 ROADS WITH WATER OVER THEM AND
OVER 50 VEHICLES STRANDED THROUGHOUT TOWN
&&
LGLocal storm report, Jul 1, 10:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1038 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG ARCHIE 38.48N 94.35W
07/01/2015 CASS MO TRAINED SPOTTER
3-4 6 INCH BRANCHES DOWN IN YARD FROM TRAINED SPOTTER.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:07 PM CDT | Special Weather Statement | EAX | Lafayette | 38 min |
| Jul 1, 7:17 PM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson | 43 min |
| Jul 1, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 47 min |
| Jul 1, 7:55 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| Jul 1, 7:59 PM CDT | Tornado Warning | EAX | Cass | 31 min |
| Jul 1, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 42 min |
| Jul 1, 8:28 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 32 min |
| Jul 1, 8:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 46 min |
| Jul 1, 8:49 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 41 min |
| Jul 1, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 39 min |
| Jul 1, 8:58 PM CDT | Tornado Warning | EAX | Cass | 32 min |
| Jul 1, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 51 min |
| Jul 1, 9:47 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 43 min |
| Jul 1, 10:07 PM CDT | Areal Flood Warning | EAX | Henry, Johnson, Pettis | 16 hr |
| Jul 1, 10:11 PM CDT | River Flood Warning | EAX | Cooper | 41 hr |
| Jul 1, 10:21 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 39 min |
| Jul 1, 10:22 PM CDT | Tornado Warning | EAX | Henry | 38 min |
| Jul 1, 10:28 PM CDT | Flash Flood Warning | EAX | Bates, Cass | 6 hr |
| Jul 1, 10:31 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 44 min |
| Jul 1, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 48 min |
| Jul 1, 11:58 PM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
| Jul 2, 12:19 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 41 min |
| Jul 2, 1:58 AM CDT | Areal Flood Warning | EAX | Cass, Jackson | 12 hr |
| Jul 2, 6:46 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 41 hr |
| Jul 2, 1:59 PM CDT | Areal Flood Warning | EAX | Cass | 24 hr |
| Jul 2, 2:04 PM CDT | Areal Flood Warning | EAX | Pettis | 24 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.